# SDR P5CA0401182

- Difficulty date: August 27, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 63,002 hours, 14,108 cycles
- Engine: Pwa JT9D70A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

VIA PHONE PATCH, CREW REPORTS 0 PSI/0 QTY ON NR 1 HYDRAULIC SYSTEM.  INSTALLED TEMP FLEX LINE PER MM 20-11-18 & GMM 3-17-1, PLACED ITEM ON COI 921-163.  LINE IS LOCATED AFT OF STATION 23600 ON LT SIDE.
